서울대학교 총장 후보 김명환
  대한수학회장
  이력 및 경력
  저서, 역서 및 편저
  학술지 발표논문
  강연, 발표
  강의현황
  응용대수 및 암호론 연구팀
  석·박사 배출현황
  글 모음
 
 
   
학술지 발표논문
   
[1] Myung-Hwan Kim, The Behavior of Theta-Series under Slash Operators, Comm. Korean Math. Soc., Vol.2, No.1 (1987), pp.9-16. (국내 1)
[2] Myung-Hwan Kim [MR 90k:11060], The Canonical Decomposition of Siegel Modular Forms I, J. Korean Math. Soc., Vol.26, No.1 (1989), pp.57-65. (국내 2)
[3] Myung-Hwan Kim, J. K. Koo, Y. Y. Oh [MR 90k:11062], Hecke Operators and the Siegel Operator, J. Korean Math. Soc., Vol.26, No.2 (1989), pp.323-334. (국내 3)
[4] Myung-Hwan Kim, Higher Degree Theta-Series, 한국과학기술단체 연합회 국내외 한국과학기술자 학술회의 하계 SYMPOSIUM 논문집 (1991), pp.298-303. (국내 프로시딩 1)
[5] Myung-Hwan Kim, Introduction to Quadratic Forms, GARC & RIM-SNU Lect. Notes Ser., Vol.1 (1992), pp.41-68. (기타 1)
[6] Myung-Hwan Kim [MR 93k:11044], The Canonical Decomposition of Siegel Modular Forms II, J. Korean Math. Soc., Vol.29, No.1 (1992), pp.209-223. (국내 4)
[7] Myung-Hwan Kim, J. M. Chung [MR 93g:11045], A Correspondence Between Hecke Rings L0(q) and D, Bull. Korean Math. Soc., Vol.29, No.1 (1992), pp.101-116. (국내 5)
[8] Myung-Hwan Kim, Y. Ko, Introduction to Half Integral Weight Theta-Series, Proc. Workshops in Pure Math., Vol.11, Part 1 (1992), pp.61-73. (국내 프로시딩 2)
[9] Myung-Hwan Kim [MR 93h:11045], Invariance of the Space of Theta-Series under Theta Operators, Bull. Korean Math. Soc., vol.29, No.2 (1992), pp.245-256. (국내 6)
[10] Myung-Hwan Kim, Y. Ko, Generic Theta-Series of Half Integral Weight, Comm. Korean Math. Soc., Vol.8, No.2 (1993), pp.191-204. (국내 7)
[11] Myung-Hwan Kim [MR 94k:11051], Spinor Generic Theta-Series, J. Korean Math. Soc., Vol.30, No.2 (1993), pp.285-298. (국내 8)
[12] Myung-Hwan Kim, Classical Theory of Modular Forms - An Introduction, RIM-GARC Lect. Notes Ser., Vol.9 (1993), pp.67-101. (기타 2)
[13] Myung-Hwan Kim [MR 94b:11041], Arithmetic of Half Integral Weight Theta-Series, Acta Arithmetica, Vol.63, No.2 (1993), pp.157-181. (국외 1)
[14] Myung-Hwan Kim, D. S. Kim, J. M. Kim [MR 94b:14048], Action on Flag Varieties : 2-dimensional case, Geometriae Dedicata, Vol.45 (1993), pp.177-201. (국외 2)
[15] Myung-Hwan Kim, Introduction to Universal Positive Quadratic Forms over Real Number Fields, Proc. Workshops in Pure Math., Vol.15, Part 1(1996), pp.93-109. (국내 프로시딩 3)
[16] Myung-Hwan Kim, S.-J. Kang, Denominator Identity for Free Lie Algebras, Proc. Workshops in Pure Math., Vol.15, Part 1 (1996), pp.53-70. (국내 프로시딩 4)
[17]

Myung-Hwan Kim [MR 97k:11054], Positive Definite Universal Ternary Lattices over Q(\sqrt 5), Comm. of Korean Math. Soc. Vol.11, No.1 (1996), pp.33-41. (국내 9)

[18] Myung-Hwan Kim, B.-K. Oh [MR 97j:11017], A Lower Bound for the Number of Squares Whose Sum Represents Integral Quadratic Forms, J. Korean Math. Soc., Vol.33, No.3 (1996), pp.651-655. (국내 10)
[19] Myung-Hwan Kim, S.-J. Kang [MR 972:17042], Free Lie Algebras, Generalized Witt Formula, and the Denominator Identity, J. Algebra, Vol. 183 (1996), pp.560-594. (국외 3)
[20] Myung-Hwan Kim, W.-K. Chan, S. Raghavan [MR 97m:11051], Ternary Universal Integral Quadratic Forms over Real Quadratic Fields, Japanese J. Math. Vol.22, No.2 (1996), pp.263-273. (국외 4)
[21] Myung-Hwan Kim, S.-J. Kang [MR 99g:17017], Borcherds Superalgebras and a Monstrous Lie Superalgebra, Math. Annalen Vol.307 (1997), pp.677-694. (국외 5)
[22] Myung-Hwan Kim, B.-K. Oh [MR 98a:11045], Representations of Positive Definite Senary Integral Quadratic Forms by a Sum of Squares, J. Number Theory Vol.63, No.1 (1997), pp.89-100. (국외 6)
[23] Myung-Hwan Kim, B. M. Kim, S. Raghavan, 2-universal Positive Quinary Diagonal Integral Quad. Forms, Ramanujan J. Vol.1 (1997), pp.333-337. (국외 7)
[24] Myung-Hwan Kim, S.-J. Kang, Dimension Formula of Graded Lie Algebra and its Applications, Transac. Amer. Math. Soc. Vol. 351, No.11 (1999), pp.4281-4336. (국외 8)
[25] Myung-Hwan Kim, B. M. Kim, B.-K. Oh, 2-universal Positive Definite Integral Quinary Quadratic Forms, Contemp. Math. Vol. 249 (1999), pp.51-62. (국제 프로시딩 1)
[26] Myung-Hwan Kim, B.-K. Oh, Generation of Isometries of Z-lattices by Symmetries, J. Number Theory Vol. 83 (2000), 76-90. (국외 9)
[27] Myung-Hwan Kim, J. K. Koo, B.-K. Oh, Representations of Binary Forms by Certain Quinary Positive Integral Quadratic Forms, J. Number Theory 89 (2001), 97-113. (국외 10)
[28] Myung-Hwan Kim, B.-K. Oh, A Local-Global Principle for Representations of Binary Forms by Certain Quinary Forms, J. Korean Math. Soc. 39 (2002), 525-542. (국내 11)
[29] Myung-Hwan Kim, B.-K. Oh, Bounds for Quadratic Waring's Problem, Acta Arithmetica 104 (2002), 155-164. (국외 11)
[30] 김명환, 이인석, 백유진, 김우환, 강성우, 안전성 증명 가능한 블록 암호 알고리즘 FRACTAL, 정보보호학회논문지 12 (2002), 67-79. (국내 12)
[31] Myung-Hwan Kim, Recent Developments on Universal Forms, Contemporary Math. 344 (2004), 215-228. (국제 프로시딩 2)
[32] Myung-Hwan Kim, B.-K. Oh, Representations of Integral Quadratic Forms by Sums of Squares, Math. Zeit. 250 (2005), 427-442. (국외 12)
[33] Myung-Hwan Kim, B. M. Kim, B.-K. Oh, A Finiteness Theorem for Representability of Quadratic Forms by Forms, J. reine angew. Math. (Crelle's J) 581 (2005), 23-30. (국외 13)
[34] Myung-Hwan Kim, J.H. Cheon, N.-S. Jho, E.S. Yoo, Efficient Broadcast Encryption Using Multiple Interpolation Methods, Information Security and Cryptology - ICISC 2004, LNCS 3506 (2005), 87-103. (국제 프로시딩 3)
[35] Myung-Hwan Kim, J.H. Cheon, N.-S. Jho, E.S. Yoo, J.Y. Hwang, D.H. Lee, One-way Chain Based Broadcast Encryption Schemes, Advances in Cryptology - Eurocrypt 2005, LNCS 3494 (2005), 559-574. (국제 프로시딩 4)
[36] Myung-Hwan Kim, Motti Yung, C.M. Park, A Remark on Implementing the Weil Pairing, Information Security and Cryptology - CISC 2005, LNCS 3822 (2005), 313-323. (국제 프로시딩 5)
[37] Myung-Hwan Kim, D. Kim, J.K. Koo, Congruence Equations of the Form axi+byj+czk=d (mod p) when p=2q+1 with p and q Odd Primes, Comm. Korean Math. Soc. 20 (2005), 467-485. (국내 13)
[38] Myung-Hwan Kim, J.H. Cheon, N.-S. Jho and E.S. Yoo, New Broadcast Encryption Scheme Using Tree-Based Circle, Proceedings of the 5th ACM Workshops - DRM 2005 (2005), 37-44. (국제 프로시딩 6)
[39] Myung-Hwan Kim, Daewan Han and Yongjin Yeom, Crypto Analysis of the Paeng-Jung-Ha Cryptosystem from PKC 2003, Public Key Cryptography - PKC 2007, LNCS 4450 (2007), 107-117.(국제 프로시딩 7)
[40] Myung-Hwan Kim, Sung-Keun Lim, Square Classes of Totally Positive Units, J. Number Theory 125 (2007), 1-6. (국외 14)
[41]

Myung-Hwan Kim, Yuanhua Wang, Fei Xu, Universal Quadratic Forms over Polynomial Rings, J. Korean Math. Soc. 45 (2008), 1311-1322. (국내 14).

[42] Myung-Hwan Kim, Wai Kiu Chan, Byeong Moon Kim, Byeong-Kweon Oh, Extensions of Representations of Integral Quadratic Forms, Ramanujan J. 17 (2008), 145-153. (국외 15)
[43] Myung-Hwan Kim, J.H. Cheon, N.-S. Jho and E.S. Yoo, Skipping, Cascade, and Combined Schemes for Broadcast Encryption, IEEE Trans. Information Theory 54 (2008), 5155-5171. (국외 16)
[44] Myung-Hwan Kim, Poo Sung Park, 2-universal Hermitian lattices over imaginary quadratic fields, Ramanujan J. 22 (2010), 139-151. (국외 17)
[45] Myung-Hwan Kim, Byeong-Kweon oh and Yun-Seong Ji, Positive definite quadratic forms representing integers of the form an2+b, Ramanujan J. 27 (2010), 329-342. (국외 18)